Results 1 to 6 of 6

Thread: Little red bumps

  1. #1
    Join Date
    Sep 2007
    Location
    Texas
    Posts
    17

    Little red bumps

    Hi,
    Has anyone ever had a rash after surgery? I'm seven months post-op. After a month or two I started noticing little red bumps on my back beside my incision. My back itched lots. The bumps are still there but now they have moved to my chest and I even have a few on my face. Has anyone had anything like this? They look like little pimples but don't behave like them. My doctor doesn't think I'm allergic to the rods.

    Merry Christmas!

  2. #2
    Join Date
    Jun 2005
    Location
    Staten Island New York
    Posts
    298
    I had little red dots on my back around 7 months post. The dots are gone now but I had them for about a month. I am 10 month post op and my back still gets very itchy at times.

    Merry Christmas

    Sue

  3. #3
    Join Date
    Oct 2005
    Posts
    178
    Could I'it be a heat rash? Have you used anything different anywhere on your body, such as a different soap or lotion? It sounds like either a heat rash, or dermatitis (a reaction on your skin) I'm guessing that it looks something like poison ivy. The best thing to do (if possible) is to have a dermatologist to look at it. I am fairly confident that it is not an allergic reaction to the rods as one of the requirements of the material used for the rods is that the body won't react to it. That is, it won't cause an allergic reaction, or be rejected by the body. If there were an allergic reaction to the rods, you would have seen a problem sooner and it would have likely covered more of your body. Also, it's likely that if it were an allergy to the rods, it would have progessed to a lot more problems than a rash. Try to think back to anything that is different before, and after the rash(es) started. This includes any type of soap, lotion, cream, even clothing of fabrics that you have not worn before.
    Last edited by The Slice; 12-25-2007 at 05:34 AM.

  4. #4
    Join Date
    Jun 2005
    Location
    Staten Island New York
    Posts
    298
    I didn't change any soap/lotions that would cause the bumps. I showed the bumps to my infectious disease doctor and told him I couldn't think of anything that would cause this rash,(didn't change any soaps or laundry detergent), he said maybe it was from all the past medications that I had taken from the surgery working it was out of my system. A lot a weird things happen to your body recovering from this surgery.

    Sue

  5. #5
    Join Date
    Sep 2007
    Location
    Texas
    Posts
    17
    Thank you for your advice!
    Merry Christmas!

  6. #6
    Join Date
    Dec 2007
    Location
    South Lake Tahoe
    Posts
    8

    Wink I had them

    I had the red bumps but only around my staples not on the rest of me. But I did get very bad acne all over my face and back and chest for the 1st year I am 14 mon. post op

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •